eprintid: 4628
rev_number: 2
eprint_status: archive
userid: 1
dir: disk0/00/00/46/28
datestamp: 2023-11-09 16:16:19
lastmod: 2023-11-09 16:16:19
status_changed: 2023-11-09 15:58:55
type: article
metadata_visibility: show
creators_name: Md Akhir, M.K.
creators_name: Othman, M.
creators_name: Suleiman, M.
creators_name: Majid, Z.A.
creators_name: Sulaiman, J.
creators_name: Muthuvalu, M.S.
creators_name: Aruchuan, E.
title: QSMSOR iterative method for the solution of 2D homogeneous Helmholtz equations
ispublished: pub
note: cited By 3
abstract: In this paper, we consider the numerical solutions of homogeneous Helmholtz equations of the second order. The Quarter-Sweep Modified Successive Over-Relaxation (QSMSOR) iterative method is applied to solve linear systems generated form discretization of the second order homogeneous Helmholtz equations using quarter sweep finite difference (FD) scheme. The formulation and implementation of the method are also discussed. In addition, numerical results by solving several test problems are included and compared with the conventional iterative methods. © 2014 Mohd Kamalrulzaman Md Akhir et al.
date: 2014
publisher: Hikari Ltd.
official_url: https://www.scopus.com/inward/record.uri?eid=2-s2.0-84921761048&doi=10.12988%2fijma.2014.48237&partnerID=40&md5=03ee3f480df5bfaeebb14761c68d41d5
id_number: 10.12988/ijma.2014.48237
full_text_status: none
publication: International Journal of Mathematical Analysis
volume: 8
number: 49-52
pagerange: 2493-2505
refereed: TRUE
issn: 13128876
citation:   Md Akhir, M.K. and Othman, M. and Suleiman, M. and Majid, Z.A. and Sulaiman, J. and Muthuvalu, M.S. and Aruchuan, E.  (2014) QSMSOR iterative method for the solution of 2D homogeneous Helmholtz equations.  International Journal of Mathematical Analysis, 8 (49-52).  pp. 2493-2505.  ISSN 13128876